BibTeX record journals/questa/ChaoMST98

download as .bib file

@article{DBLP:journals/questa/ChaoMST98,
  author       = {Xiuli Chao and
                  Masakiyo Miyazawa and
                  Richard F. Serfozo and
                  Hiroyuki Takada},
  title        = {Markov network processes with product form stationary distributions},
  journal      = {Queueing Syst. Theory Appl.},
  volume       = {28},
  number       = {4},
  pages        = {377--401},
  year         = {1998},
  url          = {https://doi.org/10.1023/A:1019115626557},
  doi          = {10.1023/A:1019115626557},
  timestamp    = {Thu, 14 Oct 2021 09:34:11 +0200},
  biburl       = {https://dblp.org/rec/journals/questa/ChaoMST98.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics